# SDR USAA020129

- Difficulty date: March 4, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, BS 877 AND S10R RIVET HOLE AT VENT/OVERHEAD BIN SPT ATTACH.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
